Entire Large Solutions of Semilinear Elliptic Equations of Mixed Type
We prove existence and nonexistence of nonnegative entire large solutions for the semilinear elliptic equation Δu=p(x)f(u)+q(x)g(u) in which f and g are nondecreasing and vanish at the origin. The locally Hölder continuous functions p and q are nonnegative. We extend results previously obtained for special cases of f and g.
Communications on Pure and Applied Analysis
V. Lair, A., & Mohammed, A. (2009). Entire large solutions of semilinear elliptic equations of mixed type. Communications on Pure & Applied Analysis, 8(5), 1607–1618. https://doi.org/10.3934/cpaa.2009.8.1607